# SDR ASAA2025091460881

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 53,343 hours, 15,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Frozen
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 GUST LOCK FROZEN, UNABLE TO CLOSE L1 DOOR. GROUNDED - YES. CLEANED AND LUBED GUST LOCK ON L1 DOOR REF MM 52-11-00, OPS GOOD.
